MathSciNet Relay Station
MathSciNet bibliographic data
MR1348856 58F19 (26A16 47A10 47B38)
Baladi, Viviane; Jiang, Yun Ping; Lanford, Oscar E., III Transfer operators acting on Zygmund functions. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1599–1615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement